# SDR XNOA1169

- Difficulty date: December 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 36,306 hours, 30,047 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Egt Indicator
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE EGT INDICATION ERRATIC. R&R NR 1 ENGINE EGT HARNESS PER A-300 AMM 77-21-01. OPS CK NORMAL. (CLOSED)
